| Model Number |
500004500000 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower cubie lid was failed to open.User was unable to issue amoxicillin/clavulanate 875 mg tablets from bin 03-13 because the cubie lid failed to open.The customer stated that there was a delay in patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 03-aug-2026 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the cubie lid was failed to open.A technical support specialist remotely investigated a cubie lid that would not open during medication access.Ejected the cubie through the tester application and had the customer reseat it.After reseating, the cubie opened normally.Determined the issue was due to the cubie not being properly seated.Assisted with inventory reconciliation through cycle count and verified normal operation.The system functioned as intended after the technical support specialist troubleshot the device.